# SDR CVGA20180224001

- Difficulty date: February 22, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N621CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800120
- Aircraft time: 5,782 hours, 3,829 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: I/O Card
- Part number: 7025364190
- Part serial: 06092114
- Condition: Faulty
- Part time: 5,782 hours, 3,829 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

FLIGHT LEVEL 250 AMBER CABIN ALTITUDE ILLUMINATED ON EICAS. CABIN ALTITUDE WAS AT 8500 WITH A DIFFERENTIAL OF 4.0. AFTER DONNING OUR OXYGEN MASKS RED CABIN ALTITUDE AND ILLUMINATED AND WE HEARD THE DOOR SEAL (MAIN CABIN DOOR) POPPING AND HISSING. AN EMERGENCY DESCENT WAS INITIATED TO 8000FT. CABIN PRESSURIZATION WAS INOPERATIVE. TROUBLESHOOTING LED TO A FAULTY GEN I/O CARD.
